MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70900-01
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.The date of event is unknown.The date entered is the complaint awareness date.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Health professional reported receiving an inaccurately high reading on their adc blood glucose meter.Health professional reported receiving a meter reading of 75 mg/dl compared to a lab result of 20 mg/dl within 10 minutes.The results when plotted on a parkes error grid fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The reported meter was returned and investigated with retained test strips.The complaint was not confirmed and no new issues were observed.All results were within range specification and no errors were observed during control solution testing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This serves as a correction report.(date received by manufacturer) was incorrectly documented in the mdr 30 day follow up #1 report.The correct date is june 14, 2017.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Given no test strips were returned for investigation, retained test strip samples from the same lot reported by the customer ((b)(4)) were tested with control solution.All results were within the range specification and no errors were observed.The complaint is not confirmed.
 
Event or Problem Description

Brand Name
PRECISION XCEED PRO
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key6549733
Report Number2954323-2017-03515
Device Sequence Number19042188
Product Code NBW
UDI-Device Identifier00093815709329
UDI-Public(01)00093815709329(17)20180131(10)4C055H
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number70900-01
Device Catalogue Number70932
Device Lot Number4C055H
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/26/2017
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by ManufacturerNot provided
07/06/2017
07/13/2017
Initial Report FDA Received Date05/05/2017
Supplement Report FDA Received Date06/26/2017
07/06/2017
07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1